| Model Number |
36626 |
| Medical Device Problem Code |
Inaccurate Information (4051)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/18/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
Event or Problem Description
The customer reported that the number markings on the catheter were in reverse order, making it difficult to ensure maintaining safe suctioning depth.Additional information received from the customer stated that the catheter was used for endotracheal tube suctioning.The issue was noticed during use.No harm to the patient involved.
Additional Manufacturer Narrative
Evaluation summary: the device history record (dhr) file was reviewed indicating that product was released meeting all quality standard requirements.A sample was received for evaluation.After performing visual inspection per procedure, the reported condition was confirmed.The number markings on the catheter were observed to be in reverse order because of an incorrect assembly.A formal investigation was opened to determine the root cause and implement the appropriate corrective and preventative action (capa).The capa is currently in the open investigation phase.The production personnel were notified about the condition as well.A quality alert was generated to document the printed in reverse issue and incorrect assembly failure mode.The corrective actions will be addressed during the capa investigation.This complaint will be used for tracking and trending purposes.